×

Found 91 Documents (Results 1–91)

100
MathJax

Multidimensional periodic and almost-periodic spectral problems. (English) Zbl 1364.35218

Latała, Rafał (ed.) et al., European Congress of Mathematics. Proceedings of the 6th ECM congress, Kraków, Poland, July 2–7 July, 2012. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-120-0/hbk). 503-513 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Anomalous transport in aperiodic media. (English) Zbl 1039.82508

Grigoryan, A. (ed.) et al., XIIIth international congress on mathematical physics. Proceedings of the ICMP 2000, Imperial College, London, Great Britain, July 17–22, 2000. Boston, MA: International Press (ISBN 1-57146-085-3). 199-205 (2001).
MSC:  82C70 81Q10
PDF BibTeX XML Cite

Coexistence of different spectral types for almost periodic Schrödinger equations in dimension one. (English) Zbl 0974.34080

Dittrich, Jaroslav (ed.) et al., Mathematical results in quantum mechanics. QMath7 conference, Prag, Czech Republic, June 22-26, 1998. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 108, 243-251 (1999).
MSC:  34L40 81Q10 34M35
PDF BibTeX XML Cite

Purely continuous spectrum for generic almost-periodic potential. (English) Zbl 0901.34079

Carlen, Eric (ed.) et al., Advances in differential equations and mathematical physics. 1997 Georgia Tech-UAB international conference, Atlanta, GA, USA, March 23–29, 1997. Providence, RI: American Mathematical Society. Contemp. Math. 217, 183-189 (1998).
PDF BibTeX XML Cite

Properties of the limit distribution of states for a family of unitary operators related to a quantum rotator. (English. Russian original) Zbl 0785.47030

Russ. Math. Surv. 46, No. 6, 223-224 (1991); translation from Usp. Mat. Nauk 46, No. 6(282), 213-214 (1991).
MSC:  47B80 47N50 47B39
PDF BibTeX XML Cite
Full Text: DOI

On Floquet’s theorem for nonseparable partial differential equations. (English) Zbl 0763.35076

Ordinary and partial differential equations. Vol. III, Proc. 11th Dundee Conf., Dundee/UK 1990, Pitman Res. Notes Math. Ser. 254, 146-167 (1991).
PDF BibTeX XML Cite

The singular spectrum and scale invariance for a Schrödinger operator with binary almost periodic potential. (English. Russian original) Zbl 0741.39005

Russ. Math. Surv. 45, No. 5, 241-242 (1990); translation from Usp. Mat. Nauk 45, No. 5(275), 189-190 (1990).
Reviewer: L.Simon (Budapest)
MSC:  39A70 47B39
PDF BibTeX XML Cite
Full Text: DOI

Examples of multidimensional, almost periodic operators, whose point and continuous spectra intersect. (English. Russian original) Zbl 0723.47001

J. Sov. Math. 49, No. 4, 1100-1105 (1990); translation from Teor. Funkts., Funkts. Anal. Prilozh. 49, 94-101 (1988).
MSC:  47A10 47F05 35J10
PDF BibTeX XML Cite
Full Text: DOI

Reconstruction of the function of the rotation number for the Schrödinger operator with almost-periodic potential from a countable set of polynomial invariance laws. (English. Russian original) Zbl 0657.35123

Funct. Anal. Appl. 19, 243-245 (1985); translation from Funkts. Anal. Prilozh. 19, No. 3, 90-91 (1985).
PDF BibTeX XML Cite
Full Text: DOI

An inverse periodic problem for discrete approximation of the nonlinear Schrödinger equation. (English. Russian original) Zbl 0588.35026

Sov. Phys., Dokl. 27, 113-116 (1982); translation from Dokl. Akad. Nauk SSSR 262, 1103-1108 (1982).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification